MathSciNet Relay Station
MathSciNet bibliographic data
MR1445389 (98a:11015) 11B25 (05C35)
Gowers, W. T. Lower bounds of tower type for Szemerédi's uniformity lemma. Geom. Funct. Anal. 7 (1997), no. 2, 322–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement